# SDR MTNA20210809001

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N851FE
- Make and model: Cessna 208B
- Aircraft serial: 166
- Aircraft time: 12,052 hours, 12,380 cycles
- Engine: Pwa PT6A114A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Chip Detector
- Condition: Contaminated
- Location: Accessory G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHIP DETECTOR LIGHT CAME ON IN FLIGHT. MAINTENANCE INSPECTED BOTH CHIP DETECTORS. DEBRIS FOUND ON AGB CHIP DETECTOR. PERFORMED INSPECTION OF OIL FILTER, NO CONTAMINATION FOUND. CLEANED CHIP DETECTOR AND REINSTALLED. PERFORMED ENGINE GROUND RUNS AND REINSPECTED CHIP DETECTOR. NO FURTHER CONTAMINATION WAS FOUND.
